MathSciNet Relay Station
MathSciNet bibliographic data
MR355046 30A66 (47B35)
Baker, I. N.; Deddens, James A.; Ullman, J. L. A theorem on entire functions with applications to Toeplitz operators. Duke Math. J. 41 (1974), 739–745.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement